# SDR DL76L100477

- Difficulty date: February 20, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 90,295 hours, 13,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Reflector
- Condition: Damaged
- Location: Slide Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GROUND SLIDE LIGHT INOP ON LT SIDE.  REPLACED REFLECTOR ASSY, CKS.
